# SDR VNAA0211021

- Difficulty date: November 22, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 9,676 hours, 9,543 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51653151
- Part serial: 1911
- Condition: Contaminated
- Location: Rt Engine
- Part time: 9,677 hours, 9,545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

EN ROUTE, THE CREW RECEIVED A RIGHT HAND ENGINE FIRE CAS MESSAGE.  THE CREW FIRED THE FIRE BOTTLES AND DECLARED AN EMERGENCY IN ACCORDANCE WITH  PROCEDURES.  FLIGHT 4178 THEN DIVERTED TO BOS.  OUTSTATION MAINTENANCE INSPECTED AND FOUND THE FIRE DETECTOR CONTROL SUBMERGED IN RAIN WATER UNDER THE FLOORBOARDS.  OUTSTATION MAINTENANCE THEN REPLACED THE FIRE DETECTOR CONTROL AND THE EXTINGUISHED FIRE BOTTLES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
